Alert archive / South Carolina / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Mar 1, 2016, 3:19 AM EST. It took effect at Mar 1, 2016, 6:14 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2016, 3:19 AM EST (08:19 UTC)
- In effect from
- Mar 1, 2016, 6:14 PM EST
- Expired
- Mar 2, 2016, 10:23 AM EST
- In force
- 16 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
321 WHUS72 KCHS 010819 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 319 AM EST TUE MAR 1 2016 AMZ350-374-011630- /O.NEW.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 319 AM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY. * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
9 follow-up statements
815 WHUS72 KCHS 011534 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1034 AM EST TUE MAR 1 2016 AMZ350-374-012345- /O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1034 AM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
001 WHUS72 KCHS 012031 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 331 PM EST TUE MAR 1 2016 AMZ350-374-020445- /O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 331 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
929 WHUS72 KCHS 012130 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 430 PM EST TUE MAR 1 2016 AMZ350-374-020530- /O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 430 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
330 WHUS72 KCHS 012314 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 614 PM EST TUE MAR 1 2016 AMZ350-020715- /O.EXT.KCHS.SC.Y.0019.160301T2314Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 614 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-020715- /O.EXT.KCHS.SC.Y.0019.160301T2314Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 614 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
490 WHUS72 KCHS 020208 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 908 PM EST TUE MAR 1 2016 AMZ350-021015- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 908 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-021015- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 908 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
099 WHUS72 KCHS 020542 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1242 AM EST WED MAR 2 2016 AMZ330-021200- /O.EXB.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/ CHARLESTON HARBOR- 1242 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-021345- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1242 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-021345- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1242 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
413 WHUS72 KCHS 020827 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 327 AM EST WED MAR 2 2016 AMZ350-021600- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 327 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-021630- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 327 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ330-021200- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/ CHARLESTON HARBOR- 327 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
939 WHUS72 KCHS 021131 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 631 AM EST WED MAR 2 2016 AMZ330-021245- /O.EXP.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/ CHARLESTON HARBOR- 631 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... $$ AMZ350-021600- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 631 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-021900- /O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 631 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
028 WHUS72 KCHS 021523 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1023 AM EST WED MAR 2 2016 AMZ374-021630- /O.CAN.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1023 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY. $$ AMZ350-021630- /O.CAN.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1023 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 12:40 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 1, 12:40 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1240 AM EST TUE MAR 1 2016 .SYNOPSIS... OFFSHORE HIGH PRESSURE WILL PREVAIL THROUGH TUESDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY...FOLLOWED BY HIGH PRESSURE THURSDAY. LOW PRESSURE WILL PUSH ANOTHER COLD FRONT THROUGH THE AREA FRIDAY...THEN HIGH PRESSURE WILL PREVAIL THROUGH NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... NO CHANGES TO THE OVERNIGHT FORECAST OUTSIDE OF SOME VERY MINOR TWEAKS TO SURFACE DEW POINT TRENDS. SCATTERED CLOUDS AT TIMES AND MILDER TEMPS ONLY FALLING TO AROUND 50 IN MANY AREAS AND LOWER 50S ELSEWHERE. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... HIGH PRESSURE WILL BE OFF OF THE SOUTHEAST COAST TUESDAY WHILE AN AREA OF LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY WILL BE MOVING TOWARDS THE NORTHEAST. THE RESULTING SURFACE WINDS ACROSS OUR AREA WILL BE SOUTHERLY. THIS COMBINED WITH PRE-FRONTAL COMPRESSION AND PARTLY TO MOSTLY SUNNY SKIES WILL LEAD TO TEMPERATURES WELL ABOVE NORMAL. A FAST MOVING UPPER LEVEL SHORTWAVE WILL PUSH A COLD FRONT THROUGH THE AREA AROUND DAYBREAK WEDNESDAY. THERE IS MINIMAL MOISTURE ASSOCIATED WITH THIS FRONT SO WE ONLY EXPECT A CHANCE OF SHOWERS LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. QPF SHOULD GENERALLY BE UNDER 0.1 INCH. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE WARMER COASTAL WATERS. SHOWERS WILL QUICKLY END ACROSS THE AREA FROM WEST TO EAST WEDNESDAY MORNING AS ANOTHER AREA OF HIGH PRESSURE BUILDS TOWARDS THE SOUTHEAST U.S. DESPITE WEAK COLD ADVECTION THE DOWNSLOPE COMPRESSION OFF OF THE APPALACHIANS COMBINED WITH MOSTLY SUNNY SKIES WILL KEEP TEMPERATURES NEAR NORMAL. THE HIGH WILL MOVE TO OUR NORTH THURSDAY...CAUSING WINDS TO TURN EASTERLY/ONSHORE. THIS FLOW WILL CAUSE TEMPERATURES TO BE A FEW DEGREES BELOW NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A SHORTWAVE WILL SLIDE ACROSS THE DEEP SOUTH THURSDAY NIGHT... ALLOWING SURFACE LOW PRESSURE TO DEVELOP OFF THE SC COAST AND LIFT NORTHEAST ON FRIDAY. A BRIEF PERIOD OF LOW AND MID LEVEL ASCENT WILL BRING SCATTERED SHOWERS TO THE AREA LATE THURSDAY NIGHT AND FRIDAY MORNING BEFORE DRY HIGH PRESSURE BUILDS IN FOR THE WEEKEND. TEMPS WILL BE A FEW DEGREES BELOW NORMAL ON SATURDAY BEFORE UPPER RIDGING YIELDS TEMPS WARMING INTO THE LOWER 70S BY EARLY NEXT WEEK. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... VFR AT KSAV AND KCHS THROUGH 06Z WEDNESDAY. IT WILL BECOME BREEZY THIS AFTERNOON AND EVENING AS THE LOW LEVEL GRADIENTS TIGHTENS AND THE SEA BREEZE MOVES THROUGH. GUSTS OVER 20 KT ARE POSSIBLE AT KCHS FROM 19Z-22Z. EXTENDED AVIATION OUTLOOK...A COLD FRONT MAY BRING BRIEF FLIGHT RESTRICTIONS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. A SECOND COLD FRONT MAY BRING ANOTHER PERIOD OF BRIEF FLIGHT RESTRICTIONS LATE THURSDAY NIGHT INTO FRIDAY MORNING. && .MARINE... OVERNIGHT...THE WATERS WILL REMAIN ON THE WESTERN PERIPHERY OF SURFACE HIGH PRESSURE. EXPECT SOUTHWEST WINDS WITH SPEEDS 10 KT OR LESS. SEAS WILL AVERAGE 1-2 FT. TUESDAY THROUGH SATURDAY...SOUTHERLY WINDS WILL INCREASE TUESDAY AND TUESDAY NIGHT AHEAD OF A FAST-MOVING COLD FRONT. A BRIEF PERIOD OF SMALL CRAFT ADVISORY WIND GUSTS AND SEAS ARE EXPECTED WEDNESDAY ACROSS THE OFFSHORE GEORGIA WATERS AND THE OUTER PORTION OF THE CHARLESTON NEARSHORE WATERS. CONDITIONS WILL IMPROVE WEDNESDAY NIGHT INTO THURSDAY BEFORE ANOTHER COLD FRONT MOVES THROUGH FRIDAY MORNING. MORE SMALL CRAFT ADVISORIES ARE POSSIBLE FRIDAY BEFORE HIGH PRESSURE BUILDS IN FOR THE WEEKEND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Feb 29, 3:31 AM EST, 23 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 331 AM EST MON FEB 29 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-011100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 331 AM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 8:53 PM EST | River Flood Warning | CHS | Hampton, Jasper | 16 days |
Nearby
Small Craft Advisories in South Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.